Alexei Venkov

On accessory coefficients in the Schwarz equation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

On accessory coefficients in the Schwarz equation. / Venkov, Alexei.

In: Soviet Mathematics. Doklady, Vol. 27, 1983, p. 695-698.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1983, 'On accessory coefficients in the Schwarz equation' Soviet Mathematics. Doklady, vol. 27, pp. 695-698.

APA

Venkov, A. (1983). On accessory coefficients in the Schwarz equation. Soviet Mathematics. Doklady, 27, 695-698.

CBE

Venkov A. 1983. On accessory coefficients in the Schwarz equation. Soviet Mathematics. Doklady. 27:695-698.

MLA

Venkov, Alexei. "On accessory coefficients in the Schwarz equation". Soviet Mathematics. Doklady. 1983, 27. 695-698.

Vancouver

Venkov A. On accessory coefficients in the Schwarz equation. Soviet Mathematics. Doklady. 1983;27:695-698.

Author

Venkov, Alexei. / On accessory coefficients in the Schwarz equation. In: Soviet Mathematics. Doklady. 1983 ; Vol. 27. pp. 695-698

Bibtex

@article{fc4882601dda11de8317000ea68e967b,
title = "On accessory coefficients in the Schwarz equation",
author = "Alexei Venkov",
note = "Translation from Dokl. Akad. Nauk SSSR 270, 1042-1045 (1983). ISSN 0197-6788",
year = "1983",
language = "English",
volume = "27",
pages = "695--698",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - On accessory coefficients in the Schwarz equation

AU - Venkov,Alexei

N1 - Translation from Dokl. Akad. Nauk SSSR 270, 1042-1045 (1983). ISSN 0197-6788

PY - 1983

Y1 - 1983

M3 - Journal article

VL - 27

SP - 695

EP - 698

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -